Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Physical side effects of alcoholism

Premium Questions

doctor1 MD

my boyfriend has stopped drinking alcohol after years of abuse . he feels physically terrible . how long will this last .. he just has minor aches and pains , sleeps alot . has anxiety . ...

doctor1 MD

a carpenter by trade and physically active in my free time. Aside from being aware of new/strange pains I may ..., certain supplements, avoid certain foods, etc...or is purely up to chance? I am a 32 year old physically ...

doctor1 MD

for and does this include alcoholism . I do not drink alcohol but on 2 occasions recently I have had 2 glasses of XXXXXXX to help sleep as GP refuses to give night sedation and poor sleep due to physical pain and low ...

doctor1 MD

How frequently are anger and/or depression a side effect of long term ambien use? Does alcohol compound these side effects? ...

doctor1 MD

I forgot to mention the doctor subscribed clomid to boost my test maybe it's having some weird side effects or could I have a mild case of alcohol poisoning maybe ? ...

Public Forum Discussions

doctor1 MD

please tell something about the side effects of this medicine ,should he continue with the medicine for 2 ...my husband used to drink alcohol occasionally since 2000(5 years before our marriage in 2995 ...

doctor1 MD

What are the overall health effects of a person who consumes too much alcohol in a life time? WOW! I am a college student trying to verify things I already know, so much for the source. Thank you ...

doctor1 MD

for an ultrasound. Could the Tylenol be the culprit. I do however consume alcohol, probably 3 bottles of wine per week. I am quite physically active with 4 workouts per week.. ...

doctor1 MD

alcoholic cardiomyopathy over the last 3 years; IS THIS A KNOWN SIDE EFFECT OF THIS DRUG??? ...

doctor1 MD

quite a bit of alcohol i woke up a bit hungover however that was it , then i was out on Monday night however this time just drinking more alcohol waking up slightly hungover, then again on Tuesday night ...

doctor1 MD

because I believe I had been incontinent. Is this a side effect of champix? Or possible champix & some alcohol? Thank you ...

doctor1 MD

macula. Also, would alcohol affect the use of this drug. The drug sounds like it comes with a lot of bad ...

doctor1 MD

lickers ( unlimited alcohol daily) . Now I left lickers since 4 month. Doctor advice me now take 5 mg. I tried 2 days but cant sleep properly. If I continue 10 mg. Is there any side effects? Please kindly ...

doctor1 MD

I m currently in a rehab facility for alcohol abuse, I m 23 days sober, I will be here another 3 ... and if insurance covers it. I would also like a medical professionals opinion on it s success rate and if side ...

doctor1 MD

My wife has been on Clonidine ).2 mg for several years. She has had many bad side effects ... has non-alcoholic seriosis of liver) and benicar Last week our Doctor suggested to go off Clonidine ...

Mobile Questions and Answers

doctor1 MD

Hi Nutrigain can cause side effects like hypertension and excess weight gain. These all occurs if you are not working out physically. Thanks.

doctor1 MD

you might get some side effects

doctor1 MD

Practically there are no side effects of masturbation if done 3 times in a week and is normal and physiological. If you do it too much , daily or any times in a day , it will exhaust you physically and mentally too. Will reduce your work efficiency. This has a direct impact on your psychology and later you can go into psychological problems due to guilt or so. Do it in a Physiological way